# SDR USAA2013082000001

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 96,333 hours, 34,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN AFT LT EMERGENCY LIGHT INOPERATIVE.  R & R BATTERY CHARGER POWER SUPPLY M737.  OPS CHECKED GOOD.
